# SDR SIMA20180126005

- Difficulty date: January 26, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 31,167 hours, 26,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 66439
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AND RT OVERWING EXTERNAL LIGHTS FAIL TO ILLUMINATE. REMOVED AND REPLACED NR 4 EMERGENCY POWER SUPPLY BATTERY AND CHARGER IAW AMM 33-50-04. OPS CHECK GOOD. BATTERY CHARGER ASSY P/N 11-0049 S/N 15271.
